Document Type : Research Paper


Department of Mathematics, Faculty of Mathematics and Natural Sciences, University of Brawijaya, Malang, East Java 65145, Indonesia.


In this paper, we introduce a relatively new class, $\mathcal{\mathcal{B}}_{1}^\beta(\alpha)$, namely the class of Beta-Bazilevi\v{c} function is generated by the function Bazilevi\v{c} $\mathcal{B}_{1}(\alpha)$. We introduce the class in question by constructing the Alpha-Convex function, $\mathcal{M}(\alpha)$, introduced by Miller et al. \cite{15}. Using Lemmas of function with positive real part, we were given a sharp estimate of coefficient problems. The coefficient problems to be solved are the modulus of initial coefficients $f$, the modulus of inverse coefficients $f^{-1}$, the modulus of the Logarithmic coefficients $\log \frac{f(z)}{z}$, the Fekete-Szeg\"{o} problem and the second Hankel determinant problem.


Main Subjects

1. R.M. Ali, Coefficients of the Inverse of Strongly Starlike Functions, Bull. Malays. Math. Sci. Soc., 26 (2003), pp. 63-71.
2. L.E. Bazilevič, On a case of integrability in quadratures of the Löewner-Kufarev equation, Mat. Sb., 37 (1955), pp. 471-476.
3. Bulboaca, T., Nak Eun Cho and S.R. Kanas, New Trends in Geometric Functions Theory 2011, Int. J. Math. Math. Sci., (2012), Article ID 976374.
4. M. Darus and D.K. Thomas, $\alpha$-Logarithmically Convex Functions, Indian J. Pure Appl. Math., 29 (10) (1998) pp. 1049-1059.
5. P.L. Duren, 1983, Univalent Functions, Grundlehren Math. Wiss., 259, Springer: New York, NY, USA, 1983.
6. S. Fitri and D.K. Thomas, Gamma-Bazilevic Functions, Mathematics, 8 (2020), 175.
7. R.J. Libera and E.J. Zlotkiewicz, Coefficient Bound for the Inverse of a Function with Derivative in P, in: Proc. Amer. Math. Soc., 92 (1) (1984), pp. 58-60.
8. Marjono and D.K. Thomas, On a Subset of Bazilevic functions, Aust. J. Math. Appl., 16 (2) (2019), pp. 1-10.
9. S.S. Miller, P.T. Mocanu and M.O. Reade, All α-convex functions are starlike, Rev. Roumaine Math. Pures Appl., 17 (1972), pp. 1395-1397.
10. G. Murugusundaramoorthy and T. Bulboaca, Hankel Determinants for New Subclasses of Analytic Functions Related to a Shell Shaped Region, Mathematics, 8 (6) (2020), 1041.
11. G.Murugusundaramoorthy, A. Shakeel, and M.K. Amin, Coefficient Bounds of Kamali-Type Starlike Functions Related with a Limacon-Shaped Domain, J. Funct. Spaces, Special Issue: Developments in Functions and Operators of Complex Variables, Hindawi, (2021) (2021), Article ID 4395574.
12. R. Singh, On Bazilevič functions, Proc. Amer. Math. Soc., 38 (1973), pp. 261-271.